Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Marilena78

Help my skin is so irritated!

Hi everybody!

I am new in the US, I am Italian, and I am taking the NY Bar on Tuesday. Yes, next Tuesday. Just to give you an idea about who I am.

Anyway, I started to use the Clear Regiment just about two weeks ago, and my skin is so sensitive that it is burning, above all my cheeks.

I used a prescription cream before [5% bp and clindamicine], a salicylic cleanser and moisturizer, but it was not so irritating!!!

Any idea way the CR gel leaves my skin so red and dry?

Any suggestion about a good moisturizer?

I must say, however, that my skin is pretty much clear now, including back and chest. I am really happy and grateful!

Thank you.

PS:

Will the CR help my skin during my monthly hormonal breakdown, or I will start to fight again with pimples?

Maria :D

Share this post


Link to post
Share on other sites

You cannot combine BP with SA. Get a new cleanser with Salicylic acid.

Hi,

I am using both the Clear Regiment cleanser and the bp gel. I stopped using the salicylic acid 2 weeks ago. This is why I do not understand why my skin is more irritated now than before.

Maria

Share this post


Link to post
Share on other sites

Oh I didn't know you stopped it, Your skin hasn't recovered, I would stop the Bp for 2 weeks or so and just use the moisturizer and cleanser.

Share this post


Link to post
Share on other sites

Maybe you started out with too much bp. Decrease the amount you are using, and increase your moisturizer for a few days. OR skip the next application or two of bp and let your skin settle. Then begin again but use only a very tiny amount of bp, like 1/4 finger or less and use that for the first week. Then go to 1/2 finger the second week, and so on. Moisturizing well all along the way. See if your skin will adjust better this way.

good luck and also good luck on the exam!

Share this post


Link to post
Share on other sites

Maybe you started out with too much bp. Decrease the amount you are using, and increase your moisturizer for a few days. OR skip the next application or two of bp and let your skin settle. Then begin again but use only a very tiny amount of bp, like 1/4 finger or less and use that for the first week. Then go to 1/2 finger the second week, and so on. Moisturizing well all along the way. See if your skin will adjust better this way.

good luck and also good luck on the exam!

Wow! 1/4 finger? I guess I am using to much Bp, but I thought it was ok, since I was already using a 5% BP. I use a whole finger of BP right now.

What about the moisturizer? What should I use? Usually, I am scared to use a moisturizer that is too greasy, but, may be, you need a little grease to moisture the skin, or not?

Maria

Share this post


Link to post
Share on other sites

We usually recommend people start out with a small amount, because even though you may have used bp before, you probably did NOT use it in the generous amount that Dan recommends. So, yea go ahead and decrease it back down and go slower.

As for moisturizer, just find one that is oil-free and non-comedogenic. SPF is also good to have in a moisturizer since acne medications can make the skin more likely to sunburn.

read here:

http://www.acne.org/findingsupplies.php

scroll down to where you see 'moisturizers'

out of those you have listed in your signature, I would recommend the Neutrogena Healthy Skin Sensitive skin lotion.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×